Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 86, Number 4

All articles in this issue are freely accessible.

The recovery of some abelian groups from their socles
Paul Hill.
Proc. Amer. Math. Soc. 86 (1982), 553-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674080
Height one differential ideals in polynomial rings
Matthew S. Chen.
Proc. Amer. Math. Soc. 86 (1982), 561-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674081
On heminearness spaces
Maryam Shayegan Hastings.
Proc. Amer. Math. Soc. 86 (1982), 567-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674082
A generalization of a theorem of Ayoub and Chowla
Don Redmond.
Proc. Amer. Math. Soc. 86 (1982), 574-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674083
Quantitative behaviour of the norms of an analytic measure
Louis Pigno and Brent Smith.
Proc. Amer. Math. Soc. 86 (1982), 581-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674084
Unstable weak attractors
Ronald A. Knight.
Proc. Amer. Math. Soc. 86 (1982), 586-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674085
Strongly ergodic sequences of integers and the individual ergodic theorem
J. R. Blum and J. I. Reich.
Proc. Amer. Math. Soc. 86 (1982), 591-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674086
Removable singularities for $H^{p}$-functions
Pentti Järvi.
Proc. Amer. Math. Soc. 86 (1982), 596-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674087
Factorization in codimension one ideals of group algebras
George Willis.
Proc. Amer. Math. Soc. 86 (1982), 599-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674088
Finite type functions as limits of exponential sums
D. J. Newman.
Proc. Amer. Math. Soc. 86 (1982), 602-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674089
A random ergodic theorem in von Neumann algebras
Nghiem Dang Ngoc.
Proc. Amer. Math. Soc. 86 (1982), 605-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674090
Norm attaining operators and simultaneously continuous retractions
Jerry Johnson and John Wolfe.
Proc. Amer. Math. Soc. 86 (1982), 609-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674091
A counterexample to a conjecture in linear second-order differential equations
Kálmán Szabó.
Proc. Amer. Math. Soc. 86 (1982), 613-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674092
Uniqueness of solutions of partial differential equations when the initial surface is characteristic at a point
Letitia J. Korbly.
Proc. Amer. Math. Soc. 86 (1982), 617-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674093
A theory of interval iteration
L. B. Rall.
Proc. Amer. Math. Soc. 86 (1982), 625-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674094
Inequalities of Gauss-Bonnet type for a convex domain
B. V. Dekster.
Proc. Amer. Math. Soc. 86 (1982), 632-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674095
Orthogonal expansions of vectors in a Hilbert space for non-Gaussian measures
Yoshiaki Okazaki.
Proc. Amer. Math. Soc. 86 (1982), 638-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674096
Geometric taming of compacta in $E^{n}$
David G. Wright.
Proc. Amer. Math. Soc. 86 (1982), 641-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674097
Taming compacta in $E^{4}$
John J. Walsh and David G. Wright.
Proc. Amer. Math. Soc. 86 (1982), 646-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674098
Theorems of Namioka and R. E. Johnson type for upper semicontinuous and compact valued set-valued mappings
Jens Peter Reus Christensen.
Proc. Amer. Math. Soc. 86 (1982), 649-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674099
Locally contractive and expansive mappings
Thakyin Hu and Harvey Rosen.
Proc. Amer. Math. Soc. 86 (1982), 656-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674100
Inner amenability and fullness
Marie Choda.
Proc. Amer. Math. Soc. 86 (1982), 663-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674101
A short proof that compact quasidevelopable spaces are metrizable
H. R. Bennett.
Proc. Amer. Math. Soc. 86 (1982), 667-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674102
An extremally disconnected Dowker space
Alan Dow and Jan van Mill.
Proc. Amer. Math. Soc. 86 (1982), 669-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674103
Spaces for which the generalized Cantor space $2^{J}$ is a remainder
Yusuf Ünlü.
Proc. Amer. Math. Soc. 86 (1982), 673-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674104
Detecting cohomologically stable mappings
Philip L. Bowers.
Proc. Amer. Math. Soc. 86 (1982), 679-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674105
Lattices of continuous monotonic functions
Miriam Cohen and Matatyahu Rubin.
Proc. Amer. Math. Soc. 86 (1982), 685-691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674106
The nonexistence of “liftings” for arithmetic density
H. Weizsäcker.
Proc. Amer. Math. Soc. 86 (1982), 692-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674107
A lower bound on the Cesàro operator
Russell Lyons.
Proc. Amer. Math. Soc. 86 (1982), 694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674108
Dickson’s pseudodeterminant without matrices
Larry C. Grove.
Proc. Amer. Math. Soc. 86 (1982), 695-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 674109